MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from patient (pt) regarding an external device.The reason for call was patient (pt) reported that every time they charge the implantable neurostimulator (ins), the controller on their left side turned itself off in the middle of charging and that they have to turn it back on, it had been doing it for several weeks now.  pt confirmed that bluetooth was on and airplane mode was off.Agent had pt close all applications, launch the recharger application, turn on the wireless recharger (wr), place the wr over the ins, and attempt to recharge.Pt confirmed that therapy was off, the ins battery level was 0%, and the recharging quality fluctuated from good to excellent and back to good.Pt noted that the handset screen turned off.Agent had pt relaunch the recharger application, and the pt confirmed that the ins was still recharging.Agent had pt adjust the handset screen timeout to 10 minutes.Agent reviewed information and confirmed that the wireless recharger (wr) and implantable neurostimulator (ins) were working as e xpected.Pt called back and reported the same information.They said on their left side stimulator, when they charge it, the light on the communicator turns off.Reviewed this is normal, and the communicator has nothing to do with charging the ins or the wr.Patient was charging ins during the call and ins battery level is in the red.During the call pt did long press on wr and started a charge session, and the ins battery level immediately jumped up to 30 percent.Pt seems to have a better understanding of wr versus communicator, and will continue to charge ins.The reason for call was pt reported their implant took an hour or 2 to charge and the communicator kept turning off while charging the implant.When asked for event date, pt said 'in the past week'.Agent was confused because of the how the patient explained the issue and agent attempted to clarify.Pt said after 2 and half hours of charging the implant, they only got 20%, after turning the communicator on, the battery level went up to 30%, but the communicator kept on turning off.Agent reviewed that they don't need the communicator when charging the implant and the communicator is designed to go to sleep mode.Pt said they didn't have a problem with charging the left side before, and they didn't have a problem charging the right-side implant.Agent tried to walk the patient through charging the implant, but it seems that the patient already knows how to.Pt was able to charge the implant showed 40% with excellent connection.Agent instructed pt to turn off the therapy while charging and monitor the issue.Pt will call back if the issue continues.
 
Additional Manufacturer Narrative
The patient had 2 ins; it was unable to be determined which ins was experiencing the issues therefore both ins were reported.See rr for the other ins report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50884497
Report Number3004209178-2026-16242
Device Sequence Number13428773
Product Code LGW
UDI-Device Identifier00763000540302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale